# SDR SIMA201034906

- Difficulty date: December 15, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 21,524 hours, 19,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 30131A
- Part serial: 82266
- Condition: Discharged
- Location: Cabin
- Part time: 15,647 hours, 13,568 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4069 THE CREW REPORTED THE FLOOR PROXIMITY LIGHTS FROM ROW 11 TO ROW 16 TO BE INOPERABLE.  THE AIRACRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR  4 EMERGENCY BATTERY IAW EMB AMM 33-50-04.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
